# SDR ASAA0210051

- Difficulty date: February 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6551637160
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND KEEL BEAM FLANGE AT BS 679, RIGHT BUTTOCK LINE 7 RIGHT BUTTOCK LINE 9 WITH A DOUBLER DRILLED HOLE.  REPAIRED PER EA.  (M)
